# SDR AALA201706019034

- Difficulty date: May 30, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 70,102 hours, 11,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN CASE NOSE COWL ATTACH ANGLE HAS EVIDENCE OF CORROSION AT THE 4 O'CLOCK AND 5'OCLOCK POSITIONS.  AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED LEFT ENGINE IAW MCM 71-93-01, 71-95-22, 71-94-45, 71-94-03, AND 71-94-43.  OPERATIONAL CHECK GOOD.
